# SDR MASA200602093

- Difficulty date: August 13, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 3,644 hours, 2,775 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 887
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 3,740 hours, 2,830 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6090 CLT - STAB/SPOILER STATUS MESSAGE.  MX REPLACED THE SSCU.
